# SDR DALA2015093005875

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 37,754 hours, 24,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED SKIN DAMAGED AT BS 229, LONGERON 18L.  REPAIRED IAW ER/A 539814-14.
